Reference Type | Journal (article/letter/editorial) |
---|
Title | Macroscopic Equation and Its Application for Free Ways |
---|
Journal | Open Journal of Geology |
---|
Authors | Keymanesh, Mahmoodreza | Author |
---|
Mousavi, Amirhossein Esfahanizad | Author |
Year | 2017 | Volume | 7 |
---|
Issue | 7 |
---|
Publisher | Scientific Research Publishing, Inc. |
---|
DOI | doi:10.4236/ojg.2017.77062Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 731591 | Long-form Identifier | mindat:1:5:731591:0 |
---|
|
GUID | 0 |
---|
Full Reference | Keymanesh, Mahmoodreza, Mousavi, Amirhossein Esfahanizad (2017) Macroscopic Equation and Its Application for Free Ways. Open Journal of Geology, 7 (7) 915-922 doi:10.4236/ojg.2017.77062 |
---|
Plain Text | Keymanesh, Mahmoodreza, Mousavi, Amirhossein Esfahanizad (2017) Macroscopic Equation and Its Application for Free Ways. Open Journal of Geology, 7 (7) 915-922 doi:10.4236/ojg.2017.77062 |
---|
In | (2017) Open Journal of Geology Vol. 7 (7) Scientific Research Publishing, Inc. |
---|
These are possibly similar items as determined by title/reference text matching only.